# SDR VNAA20170502HMV01

- Difficulty date: May 2, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 30,727 hours, 30,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310321521
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE PAX SEAT TRACKS CORRODED AT THE FOLLOWING BS 364 - 409+96.  REMOVED DAMAGED SEAT TRACKS AND REPLACED WITH NEW IAW AMM 53-01-11-000-802.
